xeolda and abdominal pain

jcavanaugh
jcavanaugh Member Posts: 100
edited March 2014 in Colorectal Cancer #1
Hello:

My dad is stage IV since May 2002. He currently has cancer in his liver and lungs. I do not know how much. He is on exolda and avastin right now and will start oxiplatin with it next week. Since he has been on xeolda he has had abdominal pain - not constant but here and there. His doctor prescribed him pain pills for this. I am concerned. I also read that a lot of cancer in the liver can cause abdominal pain. How do we know which is causing it. Any info is welcomed.

Thanks,

Jennifer

Comments

  • taraHK
    taraHK Member Posts: 1,952
    I have stomach pain with xeloda
    Hi Jennifer,

    I am currently on xeloda plus oxaliplatin. I have stomach pains. I am sure it is due to the xeloda and not the oxaliplatin because I have had oxi before and not had the stomach pain. It is a weird pain -- I want to say cramps but it's not really cramps. More like severe indigestion. Mine is not so bad (yet?) that I have had to approach my doc about pain med for it -- but I'm glad to know that possibility exists. I haven't had any mets/cancer to the liver so I can't answer that question. But when I had lung mets I had no pain/symptoms.

    Sending loving thoughts your way

    Tara